American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06F15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Yu Li and Liam Watson. Genus one open books with non-left-orderable fundamental group. Proc. Amer. Math. Soc. 142 (2014) 1425-1435.
Abstract, references, and article information   
View Article: PDF

[2] Alexander Wilce. Compact orthoalgebras. Proc. Amer. Math. Soc. 133 (2005) 2911-2920. MR 2159769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Akbar Rhemtulla and Dale Rolfsen. Local indicability in ordered groups: Braids and elementary amenable groups. Proc. Amer. Math. Soc. 130 (2002) 2569-2577. MR 1900863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. M. W. Glass. Corrigendum to ``Weakly Abelian lattice-ordered groups''. Proc. Amer. Math. Soc. 130 (2002) 925-926. MR 1866011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. M. W. Glass. Weakly abelian lattice-ordered groups. Proc. Amer. Math. Soc. 129 (2001) 677-684. MR 1801994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Patrizia Longobardi, Mercede Maj and Akbar Rhemtulla. When is a right orderable group locally indicable?. Proc. Amer. Math. Soc. 128 (2000) 637-641. MR 1694872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yuanqian Chen and Paul Conrad. Special-valued subgroups of lattice-ordered groups. Proc. Amer. Math. Soc. 127 (1999) 1893-1902. MR 1476124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dave Witte. Products of similar matrices. Proc. Amer. Math. Soc. 126 (1998) 1005-1015. MR 1451837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Curtis D. Bennett. Explicit free subgroups of $\operatorname{Aut}(\mathbf{R},\le)$. Proc. Amer. Math. Soc. 125 (1997) 1305-1308. MR 1363412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Y. K. Kim and A. H. Rhemtulla. Weak maximality condition and polycyclic groups . Proc. Amer. Math. Soc. 123 (1995) 711-714. MR 1285998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Juan Carlos Candeal-Haro and Esteban Induráin Eraso. Utility functions on partially ordered topological groups . Proc. Amer. Math. Soc. 115 (1992) 765-767. MR 1116255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michael R. Darnel. The free lattice-ordered group over a nilpotent group . Proc. Amer. Math. Soc. 111 (1991) 301-307. MR 1042263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John A. Maroli. Representation of tree permutations by words . Proc. Amer. Math. Soc. 110 (1990) 859-869. MR 1037214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Paul Conrad and Jorge Martinez. Settling a number of questions about hyper-Archimedean lattice-ordered groups . Proc. Amer. Math. Soc. 109 (1990) 291-296. MR 998733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Wayne B. Powell and Constantine Tsinakis. Sets of disjoint elements in free products of lattice-ordered groups . Proc. Amer. Math. Soc. 104 (1988) 1014-1020. MR 931736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. M. W. Glass. Free products of lattice-ordered groups . Proc. Amer. Math. Soc. 101 (1987) 11-16. MR 897063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Trevor Evans. The word problem for free lattice-ordered groups (and some other free algebras) . Proc. Amer. Math. Soc. 98 (1986) 559-560. MR 861749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Todd Feil. A comparison of Chehata's and Clifford's ordinally simple ordered groups . Proc. Amer. Math. Soc. 79 (1980) 512-514. MR 572291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Marlow Anderson. The essential closure of $C(X)$ . Proc. Amer. Math. Soc. 76 (1979) 8-10. MR 534378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1